# SDR EGRA9588

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009807101
- Condition: Leaking
- Location: M/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO FOUND LEAKING, REMOVED AND SENT  FOR REPAIR REINSTALLED SERVO AFTER REPAIR LEAK CHECKED GOOD, OP CHECKED GOOD
